# SDR DALA201906073448

- Difficulty date: May 23, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 77,113 hours, 8,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PANEL INDICATES ARMED DOOR BUT DOOR INDICATES SAFE. ARMED/DISARMED ALL ENTRY DOORS PER B777 AMM 52-71.
